# SDR CA150821002

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 85,787 hours
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285T004953
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE CREW REPORTED A L/E SLAT ASYMMETRY PROBLEM AND DECLARED AN EMERGENCY.  FSEU REPLACED IAW AMM TASK 27-51-01, PB401. CHECK SERVICE.
